Limit sets of plurisubharmonic functions.

Lars Hörmander; Ragnar Sigurdson

Mathematica Scandinavica (1989)

  • Volume: 65, Issue: 2, page 308-320
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Hörmander, Lars, and Sigurdson, Ragnar. "Limit sets of plurisubharmonic functions.." Mathematica Scandinavica 65.2 (1989): 308-320. <>.

author = {Hörmander, Lars, Sigurdson, Ragnar},
journal = {Mathematica Scandinavica},
keywords = {plurisubharmonic functions; limit set; chain recurrent; finite order},
number = {2},
pages = {308-320},
title = {Limit sets of plurisubharmonic functions.},
url = {},
volume = {65},
year = {1989},

AU - Hörmander, Lars
AU - Sigurdson, Ragnar
TI - Limit sets of plurisubharmonic functions.
JO - Mathematica Scandinavica
PY - 1989
VL - 65
IS - 2
SP - 308
EP - 320
KW - plurisubharmonic functions; limit set; chain recurrent; finite order
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.